# SDR VNAA2010030800001

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 14,636 hours, 15,191 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ANTI-ICE DUCT WARNING MESSAGE, WITH THE RT FUSELAGE INDICATING RED, AFTER DEPARTURE FROM TYS EN ROUTE TO CLT.  AIRCRAFT DIVERTED TO TRI AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND REMOVED AND REPLACED A HEAT SENSING ELEMENT USING THE AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE PERFORMED USING THE AIRCRAFT MAINTENANCE MANUAL AND NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
